Quantcast

Living with Psoriatic Arthritis (PsA)

Nausea and dizziness


#1

I’ve been on humira for 3 months now. It’s the first of 6 meds my body could tolerate, but it is having little to no effect on psa. I’ve been having a bad flare up that started 4 days ago. I was really hurting this morning and was nauseous so I couldn’t keep much down. Then I decided to take some prednisone. A few hours later I got really nauseous and was spinning. The light from my phone and TV was aggravating me but it didn’t help to close my eyes. Around 7 I ate a little and started feeling somewhat better. About an hour ago the nausea and spinning came back full force. I originally thought I was having s reaction to the prednisone on a mostly empty stomach but I am doubting that now that it’s back again. The inflammation has been so bad that I went to ER because I thought I was having a heart attack causing my left chest and underarm to hurt really bad. Wasn’t heart attack, they said it was inflammation. Got better in 2 days. Long story ends with I feel awful. Pepto isn’t working and don’t know what to do about the dizziness. One more clue I is that I’ve had tachycardia for a long time and my heart rate has been steadily declining for a little while now with no apparent reason. I know these things are probably not related and that you’re not doctors but I’m upset and would appreciate any feedback you may have.


#2

No we’re not doctors but I’d say the two are most likely related. And also what dose of pred are you taking and why now? That’s certainly a drug that can cause all sorts of issues both on withdrawal and sudden intake. I’d go and see your GP today and discuss it all and put a call into your rheumy.
I do hope you’ll feel better soon.


#3

With all those weird symptoms, to me at least, the most frustrating thing is not knowing if it’s something that will kill you or if there’s nothing to worry about… Those symptoms sound incredibly annoying!.. I wish I had an answer for you!

Things that come to my mind when I read that are side effect from meds, migraine without the headache or maybe even something like pots? With the tachycardia without reason coming and going…

But yeah I’m not a doctor and there might be loads of other things or reasons it’s not those things… Good luck trying to find an answer!


#4

I was on prednisone, 5mg a day, for about 5 weeks but my blood sugar went up over 250 and i was starting to feel like crap in general. So I stopped it a few weeks ago, was going to tough it out until humira kicked in, but it never did. Next rhum appt is April 5, so I was trying to just make it till then. But yesterday had gotten so bad I took 10mg of prednisone and thats when things got worse. By the end of the night I was wrapping my ankle just to be able to stand on it. I feel a lot better this morning but have a small case of nausea, less than usual. It’s the back and forth of symptoms that really gets to me.


#5

To go straight back to 10mg having only being on 5mg is pretty significant, I would imagine. Especially if on the 5mg your blood sugar went haywire. I know you felt rotten before taking the 10mg but obviously you felt worse after. Pred can truly affect people awfully. My mother was one. She felt just seriously awful on it. I’d be wary of self-medicating with it if I were in your shoes.

Hope you feel even more better now.